# SDR SWIA200311874

- Difficulty date: April 10, 2003
- Submitted: April 16, 2003
- Operation: Air carrier
- Aircraft: N567SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120342
- Aircraft time: 10,931 hours, 16,301 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

WIRES PULLED OUT OF EMERGENCY EXIT LIGHTS ON LEFT ROW.  REPLACED AFT MOST EMERGENCY FLOOR LIGHT ASSEMBLY.  OPS CHECK GOOD.
